Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 4, Pages 719-723
http://dx.doi.org/10.1155/S0161171285000801

On two new characterizations of Steiltjes transforms for distributions

Department of Mathematics, Tata College Chaibasa, Singhbhum, Bihar 833202, India

Received 27 September 1981

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sunil Kumar Sinha, “On two new characterizations of Steiltjes transforms for distributions,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 4, pp. 719-723, 1985. https://doi.org/10.1155/S0161171285000801.